# SDR SWAA2023042029153

- Difficulty date: April 18, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 30,099 hours, 14,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW; EXIT SIGN PLASTIC COVER NOT ATTACHED<[01] REINSTALLED OVERHEAD EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01. OPS CHECK OK. A/C OK FOR SERVICE
